SOS Stability Conditions for Nonlinear Systems Based on a Polynomial Fuzzy Lyapunov Function - Université de Reims Champagne-Ardenne Access content directly
Journal Articles IFAC Proceedings Volumes Year : 2011
Not file

Dates and versions

hal-01736782 , version 1 (18-03-2018)

Identifiers

Cite

Kevin Guelton, Noureddine Manamanni, Darius Koumba-Emianiwe, Cuong Duong Chinh. SOS Stability Conditions for Nonlinear Systems Based on a Polynomial Fuzzy Lyapunov Function. IFAC Proceedings Volumes, 2011, 44 (1), pp.12777 - 12782. ⟨10.3182/20110828-6-IT-1002.01584⟩. ⟨hal-01736782⟩
21 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More